| Catalog Number |
SRLP-360 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
| Date of Event |
04/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a complication of hematoma of the left breast following a fall at home which is not device related.Healthcare professional also reported "post [surgical] seroma." device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma, hematoma-ndr.
Additional Manufacturer Narrative
The event of "capsular contracture, baker grade iv" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Healthcare professional later reported capsular contracture baker grade "iv.".